# SDR UPS06146854

- Difficulty date: May 12, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CRACK IN MCDECK POS NR 1 RT SIDE NEXT TO LAST ROLLER TRAY.  OUT OF LIMITS PER SRM 53-10-20 FIG 102.  INSTALLED TEMP REPAIRS AS PRELIMINARY EO A300-5310-24331-A.  REMOVED TEMP REPAIRS & REPAIRED FLOOR PANEL PER SRM 53-10-20 FIG 202 & 203.
